# SDR CHQA20130506169

- Difficulty date: May 6, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 19,503 hours, 17,169 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,660 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE PREVIOUS REPAIR OF LEFT OMEGA INBOARD SIDE AT FRAME 20.  THE OMEGA BEAM WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10 AND 51-40-02.
